# SDR AALA20120828002

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 68,905 hours, 34,512 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT, RIB HAS CRACK INDICATION 2ND RIB FROM OUTBOARD END, NUMBER 14 TRACK.  REPLACED NUMBER 14 RIB PER ESO 80117.
